# SDR CX7A194J0442

- Difficulty date: July 22, 2004
- Submitted: July 22, 2004
- Operation: Air carrier
- Aircraft: N314CE
- Make and model: Saab 340B
- Aircraft serial: 340B335
- Aircraft time: 23,169 hours, 29,046 cycles
- Engine: Ge CT79B
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: 1734362450
- Condition: Saturated
- Location: Rt Tailpipe
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT TAIL PIPE HOT CWP ILLUMINATED BEFORE STARTING ENGINES.
